# SDR DALA13066941804

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 50,932 hours, 11,613 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CABIN CREW REPORTED A SLIGHT BURNING RUBBER ODOR COMING FROM THE FORWARD GALLEY.  THE ODOR OCCURRED ONE HOUR IN CRUISE.  THE CREW REPORTED THE ODOR DISSIPATED WHEN GALLEY CIRCUIT BREAKERS WERE PULLED. MAINTENANCE FOUND EVIDENCE OF A BURNED ODOR AND BURNS FROM THE NR 1 OVEN. THE OVEN WAS R & R  IAW THE AMM.
